Duke Mathematical Journal

Polar correspondence with respect to a convex region

Fritz John

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 3, Number 2 (1937), 355-369.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077490049

Digital Object Identifier
doi:10.1215/S0012-7094-37-00327-2

Mathematical Reviews number (MathSciNet)
MR1545993

Zentralblatt MATH identifier
0017.03701

Citation

John, Fritz. Polar correspondence with respect to a convex region. Duke Math. J. 3 (1937), no. 2, 355--369. doi:10.1215/S0012-7094-37-00327-2. http://projecteuclid.org/euclid.dmj/1077490049.


Export citation